# SDR RAIA2018123100002

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645609
- Condition: Corroded
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM LH LOWER MATING FLANGE HAVE CORROSION FROM FRAME 48 TO 49-                  BEGAN REMOVING FASTENERS FROM CENTER OMEGA BEAM BY FR48-FR49. REMOVED OMEGA BEAM, CENTER, BY FR48-FR49 & BEGAN DRILLING HOLES. FINISHED INSTALLING THE NUTPLATES ON CENTER OMEGA BEAM FROM FR48-49.
